# SDR MASA2014053131143

- Difficulty date: May 31, 2014
- Submitted: June 1, 2014
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 26,624 hours, 21,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EMERGENCY EXIT SIGN BULBS INOPERATIVE.  REPLACED BULBS.
